# SDR AALA201612079005

- Difficulty date: December 6, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 19,429 hours, 16,302 cycles
- Engine: Ge CF3410E6
- Engine time: 15,466 hours, 13,073 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. FUMES AFTER TAKEOFF WITH SLIGHT ENGINE VIBRATION, SUSPECT NR 1 ENGINE. DIVERTED TO PHL DUE TO ODOR IN CABIN. AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT INCIDENT. ACCOMPLISHED CABIN AIR QUALITY JOB CARD 43L00021001 AND CF34-10E6 ENGINE RELATED CABIN ODOR JOB CARD 43L00072001. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK. MAINTENANCE COULD NOT DUPLICATE ISSUE.
